Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

February 10, 2013Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 10, 2013, 12:40 AM CST for Palo Pinto County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2013, 12:40 AM CST (06:40 UTC)
Expired
Feb 10, 2013, 1:45 AM CST
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 1:40 AM CSTHAIL 0.88Mineral Wells, TXPEA TO NICKEL SIZED HAIL WAS REPORTED IN MINERAL WELLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 9, 11:37 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 728 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
728 m²/s²
0-3 km storm-relative helicity
777 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS54 KFWD 100640
SVRFWD
TXC363-100745-
/O.NEW.KFWD.SV.W.0013.130210T0640Z-130210T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 AM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 145 AM CST

* AT 1240 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
  SOUTH OF POSSUM KINGDOM STATE PARK...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POSSUM KINGDOM STATE PARK AND GORDON AROUND 1245 AM...
  GRAFORD AROUND 110 AM...
  MINERAL WELLS AROUND 120 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3295 9857 3295 9843 3301 9842 3301 9806
      3252 9807 3251 9857
TIME...MOT...LOC 0640Z 239DEG 38KT 3276 9858

$$


DUNN
5 follow-up statements
116 
WWUS54 KFWD 100654
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CST SUN FEB 10 2013

TXC363-100745-
/O.CON.KFWD.SV.W.0013.000000T0000Z-130210T0745Z/
PALO PINTO TX-
1254 AM CST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR PALO PINTO COUNTY...

AT 1253 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF GRAFORD TO 5
MILES WEST OF STRAWN...MOVING NORTHEAST AT 55 MPH. RADAR INDICATES 
THE BAND OF STRONGEST WINDS ARE CURRENTLY LOCATED NEAR POSSUM 
KINGDOM LAKE. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  MINGUS...GRAFORD AND GORDON AROUND 100 AM CST...
  MINERAL WELLS AROUND 120 AM CST...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 382 AND 383.

LAT...LON 3295 9857 3295 9843 3301 9842 3301 9806
      3252 9807 3251 9857
TIME...MOT...LOC 0653Z 246DEG 49KT 3301 9827 3255 9853

$$
888 
WWUS54 KFWD 100703
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
103 AM CST SUN FEB 10 2013

TXC363-100745-
/O.CON.KFWD.SV.W.0013.000000T0000Z-130210T0745Z/
PALO PINTO TX-
103 AM CST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR PALO PINTO COUNTY...

AT 103 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF GRAFORD TO 5
MILES SOUTH OF STRAWN...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MINERAL WELLS AROUND 120 AM CST...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 382 AND 383.

LAT...LON 3295 9857 3295 9843 3301 9842 3301 9806
      3252 9807 3251 9857
TIME...MOT...LOC 0703Z 246DEG 49KT 3306 9812 3250 9843

$$
831 
WWUS54 KFWD 100718
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 AM CST SUN FEB 10 2013

TXC363-100745-
/O.CON.KFWD.SV.W.0013.000000T0000Z-130210T0745Z/
PALO PINTO TX-
118 AM CST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR PALO PINTO COUNTY...

AT 118 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF MINERAL WELLS 
TO 5 MILES SOUTHEAST OF GORDON...MOVING NORTHEAST AT 55 MPH. THE 
STRONGEST CELL IS LOCATED JUST EAST OF PALO PINTO...MOVING TOWARDS 
THE MINERAL WELLS AREA. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHEASTERN PALO PINTO COUNTY AT 130 AM CST

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 382 AND 383.

LAT...LON 3295 9857 3295 9843 3301 9842 3301 9806
      3252 9807 3251 9857
TIME...MOT...LOC 0718Z 246DEG 49KT 3299 9797 3250 9829

$$
983 
WWUS54 KFWD 100725
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
125 AM CST SUN FEB 10 2013

TXC363-100745-
/O.CON.KFWD.SV.W.0013.000000T0000Z-130210T0745Z/
PALO PINTO TX-
125 AM CST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR EASTERN PALO PINTO COUNTY...

AT 125 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF MINERAL
WELLS TO 10 MILES EAST OF GORDON...MOVING NORTHEAST AT 55 MPH.

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 382 AND 383.

LAT...LON 3253 9850 3271 9834 3291 9820 3301 9806
      3252 9807
TIME...MOT...LOC 0725Z 246DEG 49KT 3302 9786 3254 9819

$$
455 
WWUS54 KFWD 100741
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 AM CST SUN FEB 10 2013

TXC363-100752-
/O.EXP.KFWD.SV.W.0013.000000T0000Z-130210T0745Z/
PALO PINTO TX-
141 AM CST SUN FEB 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO COUNTY
EXPIRES AT 145 AM CST...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 382 AND 383.

AT 142 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3253 9850 3271 9834 3291 9820 3301 9806
      3252 9807
TIME...MOT...LOC 0742Z 246DEG 49KT 3311 9760 3263 9794

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 9, 11:43 PM CST, 57 minutes earlier.

Area forecast discussion, Feb 9, 11:43 PM CST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CST SAT FEB 9 2013

.UPDATE...
QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 7AM FOR
ALL BUT THE FAR SOUTHEAST COUNTIES. LINE OF MAINLY ELEVATED
CONVECTION FILLING IN TO THE WEST AND WILL BEGIN ITS MARCH
EASTWARD OVER THE NEXT SEVERAL HOURS. LARGE HAIL AND DAMAGING
WINDS WILL REMAIN THE PRIMARY HAZARDS THROUGH THE OVERNIGHT HOURS.

DUNN

&&

.AVIATION...
CONCERNS...IFR TO LIFR CEILINGS/VISIBILITIES UNTIL TSTORMS ARRIVE.
           LINE OF STRONG TO SEVERE THUNDERSTORMS 10-14Z.
           GUSTY WESTERLY WINDS 16Z SUNDAY THROUGH 00Z MONDAY.

A WARM FRONT EXTENDED NORTH OF LINE FROM KMKN /COMANCHE/ TO KINJ
/HILLSBORO/ TO KDKR /CROCKETT/ AT 05Z. A COLD FRONT EXTENDED FROM
JUST WEST OF K0F2 /VERNON/ TO KSWW SWEETWATER/ LINE. LOW
CLOUDS...WIDESPREAD FOG AND AREAS OF DRIZZLE WILL CONTINUE IN THE
AREA NORTH OF THE WARM FRONT AND EAST OF COLD FRONT. A LINE OF
SHOWERS AND THUNDERSTORMS HAD FORMED JUST EAST OF THE COLD FRONT
AND THESE STORMS WILL MARCH EAST ACROSS THE REGION OVERNIGHT.
CURRENT TIMING BRINGS THE LINE OF STORMS TO THE METROPLEX TAF
SITES AROUND 10Z AND TO WACO AROUND 11Z. WINDS WILL BECOME
SOUTHWESTERLY AT 10 TO 15 KNOTS BEHIND THE LINE OF STORMS...THEN
WESTERLY AT 15-20 KNOTS 16-17Z. GUSTS AROUND 25 KNOTS ARE
EXPECTED IN THE METROPLEX 16Z-00Z. THE GUSTS WILL DIE OFF AS
SUNSET APPROACHES.

58

&&

.PREV UPDATE...
.UPDATE...
LATEST MODEL DATA COMING IN SUGGESTS LITTLE CHANGE IS NEEDED TO
THE CURRENT FORECAST. MADE SOME MINOR TIMING ADJUSTMENTS BASED ON
LATEST HIGH RESOLUTION GUIDANCE AND UPPED POPS TO 100 PERCENT
ACROSS MOST OF THE AREA.

FORECAST SOUNDINGS CONTINUE TO INDICATE STRENGTHENING CAPPING
ACROSS THE AREA...AND THIS IS SUPPORTED BY AIRCRAFT SOUNDING DATA
WHICH NOW SHOWS A STOUT CAP AROUND 750MB ALONG WITH 50KT WINDS
AROUND 900MB. STEEP LAPSE RATES ARE PRESENT ABOVE THE CAP AND THIS
WILL CONTINUE TO SUPPORT A HAIL THREAT ACROSS THE REGION. AS THE
FRONT MOVES EAST...CAPPING WILL ERODE AND A LINE OF THUNDERSTORMS
IS EXPECTED TO INCREASE IN AREAL COVERAGE FROM NORTH TO SOUTH. THE
MAIN THREAT WITH THESE STORMS WILL BE HAIL AND DAMAGING WINDS AS
WIND FIELDS ARE STRONG AND SHEAR IS SUFFICIENT FOR ROTATING
UPDRAFTS. TIMING STILL APPEARS TO BE MIDNIGHT TO 2AM FOR STORMS
ENTERING THE CWA...AROUND 4AM IN THE METROPLEX...5-6AM IN
WACO/TEMPLE/KILLEEN...AND NEAR SUNRISE FOR THE EASTERN COUNTIES.
GRAPHICS ON THE WEB HIGHLIGHT TIMING AND EXPECTED SEVERE THREATS.

DUNN

&&

.PREV DISCUSSION... /ISSUED 327 PM CST SAT FEB 9 2013/
WARM FRONT EXTENDED FROM GRAHAM TO WACO TO NORTH OF LUFKIN. THE
FRONT HAS MADE ONLY SLOW NORTHWARD PROGRESS TODAY...AND
TEMPERATURES HAVE REMAINED IN THE 40S AND LOWER 50S NORTH OF THE
FRONT. STILL EXPECT THE FRONT TO MOVE NORTH TONIGHT AS INCREASING
SOUTH WINDS HELP PUSH THE WARM AND MOIST AIR NORTHWARD. EXPECT
TEMPERATURES TO REMAIN STEADY OR SLOWLY RISE IN MOST AREAS AHEAD
OF THE PACIFIC FRONT MOVING IN FROM THE WEST LATER TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF
NORTH TEXAS THIS AFTERNOON IN THE WARM ADVECTION REGIME...AND
EXPECT THAT TREND TO CONTINUE THIS EVENING.

SURFACE ANALYSIS AT MID AFTERNOON SHOWED A DEEPENING SURFACE LOW
IN SOUTHEAST COLORADO WITH A STRENGTHENING PACIFIC COLD FRONT
EXTENDING SOUTH ACROSS EXTREME EASTERN NEW MEXICO. THIS FRONT WILL
ACCELERATE AFTER DARK AS STRONG WESTERLY WINDS IN THE LOW AND MID
LEVELS HELP ACCELERATE THE COOLER AND DRIER AIR MASS TO THE EAST.
THE OBSERVED WIND GUST TO 72 KNOTS AT KGDP /GUADALUPE MOUNTAINS
NATIONAL PARK/ IS INDICATIVE OF THE STRENGTH OF THE WIND FIELDS
ASOCIATED WITH THE APPROACHING SYSTEM. THE FRONT SHOULD APPROACH
THE WESTERN SECTIONS OF NORTH TEXAS AROUND MIDNIGHT...THE DFW AND
WACO AREAS BY 3-4 AM...AND THE PALESTINE AREA BY 9 AM.

STILL EXPECT WIDESPREAD THUNDERSTORMS TO DEVELOP ALONG THE
ADVANCING PACIFIC FRONT...AND WILL MAINTAIN CATEGORICAL POPS IN
MANY AREAS TONIGHT. INSTABILITY VALUES /MUCAPE/ OF UP TO 1200 J/KG
SUGGEST A THREAT FOR DAMAGING WINDS AND LARGE HAIL WITH SOME OF
THE STORMS TONIGHT. AFTER THE FRONTAL PASSAGE...STORMS WILL END
QUICKLY AS DRIER AIR SPREADS INTO THE REGION.

DRY WEATHER FORECAST FOR SUNDAY AFTERNOON AND SUNDAY NIGHT AS
SYSTEM LIFTS INTO THE GREAT LAKES AND SHORTWAVE RIDGING DEVELOPS.
MODELS ARE IN VERY GOOD AGREEMENT ON THE NEXT SYSTEM AS IT DEVELOPS
INTO ARIZONA AND NEW MEXICO ON MONDAY...THEN MOVES ACROSS TEXAS
AND OKLAHOMA ON TUESDAY. RAIN CHANCES RETURN TO SOUTHERN AREAS ON
MONDAY AS WIDELY SCATTERED SHOWERS DEVELOP IN THE WARM ADVECTION
ZONE. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD SPREAD ACROSS ALL
OF THE AREA MONDAY NIGHT INTO TUESDAY AS LARGE SCALE LIFT
APPROACHES. INSTABILITY APPEARS INSUFFICIENT FOR A SIGNIFICANT
SEVERE WEATHER THREAT ON TUESDAY.

DRY WEATHER FORECAST FOR WEDNESDAY THROUGH SATURDAY AS A BROAD
UPPER RIDGE DEVELOPS OVER THE WESTERN CONUS...WITH NORTHWEST FLOW
ALOFT ACROSS THE CENTRAL PART OF THE COUNTRY. THERE ARE SOME
UNCERTAINTIES LATE IN THE PERIOD WITH REGARD TO AMPLIFICATION AND
POSITION OF THE WESTERN RIDGE AND SUBSEQUENT DOWNSTREAM
TROUGHING...BUT MEDIUM RANGE ENSEMBLE MEANS SUPPORT A DRY
FORECAST AT THIS TIME.

09/GP

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  71  40  60  42 / 100  40   5  10  50
WACO, TX              57  72  40  62  43 / 100  50  10  20  40
PARIS, TX             45  68  37  59  40 / 100  70   5  10  50
DENTON, TX            50  70  37  60  39 / 100  30   5  10  50
MCKINNEY, TX          48  69  37  59  39 / 100  40   5  10  50
DALLAS, TX            51  70  42  59  43 / 100  40   5  10  50
TERRELL, TX           50  69  40  60  41 / 100  60   5  10  50
CORSICANA, TX         54  71  43  61  42 / 100  70  10  20  40
TEMPLE, TX            57  71  42  64  45 / 100  60  10  20  40
MINERAL WELLS, TX     51  70  35  61  39 / 100  10   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 9, 3:14 PM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
314 PM CST SAT FEB 9 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
314 PM CST SAT FEB 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS THIS
EVENING. LATER TONIGHT...A LINE OF THUNDERSTORMS WILL MOVE ACROSS
NORTH TEXAS AFTER MIDNIGHT AND SOME STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STRONG TO SEVERE THUNDERSTORMS SHOULD STILL BE OCCURRING OVER THE
SOUTHEAST COUNTIES AFTER DAYBREAK SUNDAY...BUT THEY ARE EXPECTED
TO EXIT THE REGION BY MID MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED AFTER MIDNIGHT TONIGHT...
INITIALLY IN AREAS WEST OF THE I-35 CORRIDOR...THEN IN AREAS ALONG
AND EAST OF THE I-35 CORRIDOR FROM 3 AM THROUGH EARLY SUNDAY
MORNING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 12:12 AM CSTSevere Thunderstorm WarningFWDEastland, Stephens48 min
Feb 10, 12:30 AM CSTSevere Thunderstorm WarningFWDComanche, Eastland45 min
Feb 10, 12:59 AM CSTSpecial Weather StatementFWDJack31 min
Feb 10, 1:13 AM CSTSevere Thunderstorm WarningFWDComanche, Eastland, Erath62 min
Feb 10, 1:24 AM CSTSevere Thunderstorm WarningFWDParker66 min
Feb 10, 1:56 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Somervell64 min
Feb 10, 2:03 AM CSTSevere Thunderstorm WarningFWDTarrant57 min
Feb 10, 2:10 AM CSTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Feb 10, 2:27 AM CSTSevere Thunderstorm WarningFWDJohnson63 min
Feb 10, 2:30 AM CSTSevere Thunderstorm WarningFWDDenton45 min
Feb 10, 2:42 AM CSTSevere Thunderstorm WarningFWDCollin, Grayson63 min
Feb 10, 2:46 AM CSTSevere Thunderstorm WarningFWDBell59 min
Feb 10, 2:51 AM CSTSevere Thunderstorm WarningFWDFalls, McLennan54 min
Feb 10, 2:54 AM CSTSevere Thunderstorm WarningFWDDallas, Tarrant66 min
Feb 10, 3:26 AM CSTSevere Thunderstorm WarningFWDRockwall34 min
Feb 10, 3:37 AM CSTSevere Thunderstorm WarningFWDHunt53 min
Feb 10, 3:43 AM CSTSevere Thunderstorm WarningFWDFalls62 min
Feb 10, 3:47 AM CSTSevere Thunderstorm WarningFWDKaufman58 min
Feb 10, 3:52 AM CSTSpecial Weather StatementFWDHenderson, Navarro53 min
Feb 10, 3:55 AM CSTSevere Thunderstorm WarningFWDBell, Milam50 min
Feb 10, 4:22 AM CSTSpecial Weather StatementFWDLimestone23 min
Feb 10, 4:26 AM CSTSevere Thunderstorm WarningFWDLimestone64 min
Feb 10, 4:38 AM CSTSevere Thunderstorm WarningFWDFalls, Milam67 min
Feb 10, 5:00 AM CSTSpecial Weather StatementFWDAnderson30 min
Feb 10, 5:23 AM CSTSpecial Weather StatementFWDLimestone37 min
Feb 10, 5:26 AM CSTSpecial Weather StatementFWDAnderson34 min
Feb 10, 5:41 AM CSTTornado WarningFWDFreestone, Leon, Limestone49 min
Feb 10, 6:02 AM CSTSpecial Weather StatementFWDAnderson28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.